# SDR ABXA050228

- Difficulty date: May 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 59104645
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SUPPORT ANGLE WAS CRACKED AT STA 660, LEFT BUTT LINE 42.  REMOVED AND REPLACED SUPPORT ANGLE IAW DC-9 SRM.
